I've been on Depo since November and have noticed many side effects..including lower sex drive, major mood swings, slight weight gain. I was wondering if anyone is on Lunelle or knows anything about it? Is it better than Depo, are the side effects not as bad? I'm due to get my next Depo shot in 2 weeks and am trying to decide if I should get on Lunelle instead. Thanks for your help. -KT
Posts: 4 | From: alpharetta | Registered: Jul 2001
| IP: Logged |
Hey Buffy. As a note, the guidelines ask that you do NOT duplicate threads (you aslo posted this in Ask a Sexpert). IN the future, if you want a post moved from there so you can get more responses, just drop us an email and we'll be happy to move it for you.
In addition, the side effects you are listing are basically normal side effects of nearly ANY hormonal birth control, including Lunelle (which in tests, showed a ten piund weight-gain in most women). While they can vary some from formulation to formulation, what I would suggest if those are bothering you is that you look into non-hormonal methods entirely, like coupling a diaphragm with condoms, for instance.
I would talk to your GYN about it and ash him/her their suggestions, as they have your medical history at their disposal.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.